# SDR UALA2009072002146

- Difficulty date: July 19, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 56,351 hours, 11,316 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS11706K0260
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ARRIVAL WALK AROUND FOUND HYDRAULIC LEAK POS LEFT MAIN WHEEL WELL.  REPLACED HYD ANTI-SKID CONTROL VALVE OUT PRESSURE HOSE.  REFILLED HYD QTY TO FULL.  CTR SYSTEM LEAK CHECK PERFORMED, OPS GOOD.
